# SDR A6WA201040812

- Difficulty date: November 5, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,232 hours, 16,800 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NR2 MAIN TIRE BURST AS REPORTED BY CREW, ACFT RETURNED TO DEPARTURE, CREW REPORTED TO MX CONTROL, DID NOT LAND OVERWEIGHT.  REF W/O 160575 FOR ALL WORK PERFORMED.  FOUND NR2 BRAKE DISCONECT FITTING LEAKING.  R & R FITTING AND NR1 AND NR2 TIRE AND BRAKE.
